MathSciNet Relay Station
MathSciNet bibliographic data
MR1675190 (2001b:57014) 57M25 (46L87 57M27 58B34)
Frohman, Charles; Gelca, Răzvan Skein modules and the noncommutative torus. Trans. Amer. Math. Soc. 352 (2000), no. 10, 4877–4888.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement